nausea everyday

Discussion in 'I Have a Question...' started by ZombiePringle, Mar 16, 2011.

Thread Status:
Not open for further replies.
  1. ZombiePringle

    ZombiePringle Forum Buddy and Antiquities Friend

    Basically everyday for months I've been waking up feeling nauseous and some of those times I end up throwing up. It's been Hell for me... does anybody know what might be causing this and how I might be able to prevent it? It's gotten to the point that I have to sleep with Pepto, tums and a trashcan by my bed.
  2. total eclipse

    total eclipse SF Friend Staff Alumni

    Have you started any new meds that could be making you feel sick If you are a female possible maybe you are pregnant just a thought if not go to your doctor okay they will run test to see what is causing the nausea could be you are lacking something in your blood Best to be safe okay go see your gp
  3. Domo

    Domo Well-Known Member

    Ear infection?
  4. ZombiePringle

    ZombiePringle Forum Buddy and Antiquities Friend

    I had blood work done 3 times while in the hospital for my asthma and the only thing that came back was a low magnesium count at first but that was taken care of. And I'm not pregnant..that would be interesting though. And would an ear infection last for this long? I've had it going on for months.... Another thing is I'm always thirsty. I can drink a bottle of water in 30 seconds and still feel like I need more to drink. And I'm not thinking diabetes because my blood sugar levels are always normal.

    I know this isn't normal... neverending nausea... it never goes away. somedays I have it all day. its waking me up when I'm trying to sleep.
  5. Domo

    Domo Well-Known Member

    I guess it could if you left it untreated..

    Did you tell them your symptoms when you were in hospital?
  6. ZombiePringle

    ZombiePringle Forum Buddy and Antiquities Friend

    yeah. their main concern was treating my asthma and thats all they really treated. They told me to talk to my regular doctor about it. and when I did he he didn't really do anything... which is typical of him. he only ordered blood tests and heart tests. So now I may have to go back to the hospital to get checked again.... this time for all this crap.
  7. bluegrey

    bluegrey Antiquities Friend

    I'm guessing chronic dehydration? Signs of dehydration are increased pulse rate, decreased blood pressure, thirstiness (duh), but most important mild dizziness and nausea. In the hot weather when I have gone for a run late in the day and not sufficiently rehydrated before bedtime I always wake up feeling very nauseous and dying of thirst.

    For some people it really is unusually easy to become dehydrated and start suffering subtle symptoms. Can you try to drink extra plain water for a few days? Good luck and I hope you feel relief soon.
  8. ZombiePringle

    ZombiePringle Forum Buddy and Antiquities Friend

    I don't think its dehydration... I actually drink a lot of water. And when i was in the hospital I was literally going to the bathroom at least once an hour.... and to me this doesn't seem like dehydration or does it?
  9. Petal

    Petal SF dreamer Staff Alumni SF Supporter

    I have had this problem for years . Never ending persistent nausea. Psychiatrist said its caused by anxiety. Perhaps thats whats causing yours?
    I know how horrible it can be, nausea day and night. If you ever need someone to talk to that understands, PM me :hug:
  10. ZombiePringle

    ZombiePringle Forum Buddy and Antiquities Friend

    Thanks, Lynn. I might do that after I wake up. Today I actually have the flu... actually had to work still and it was awful. So now its time for bed.. and hope I can feel better.
  11. Pécheur

    Pécheur Account Closed

    Sowwy this posted in the wrong thread.

    hope you feel better soon :hug:
  12. total eclipse

    total eclipse SF Friend Staff Alumni

    Hun it could be your diabetic you need to go in and get blood work checked okay diabetic drink alot and have nausea when sugars are too high get checked out okay could be a lot of t hings that cause this.
  13. Wastingecho

    Wastingecho Well-Known Member

    if you are really stuck, you might try bonine/meclizine - what my doctor recommended when i was getting nauseous from vertigo

    should be able to find it in any decent drugstore next to the dramamine
Thread Status:
Not open for further replies.